# SDR SWAA073078

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 61,513 hours, 52,198 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645518
- Part serial: BN1851
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING AILERON TAB OUTBOARD HINGE FITTING WORN.  REMOVED AND REPLACED AILERON TAB PER MM.
